Volume 21, issue 2 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Strict algebraic models for rational parametrised spectra, I

Vincent Braunack-Mayer

Algebraic & Geometric Topology 21 (2021) 917–1019

Building on Quillen’s rational homotopy theory, we obtain algebraic models for the rational homotopy theory of parametrised spectra. For any simply connected space X there is a dg Lie algebra ΛX and a (coassociative cocommutative) dg coalgebra CX that model the rational homotopy type. We prove that the rational homotopy type of an X–parametrised spectrum is completely encoded by a ΛX–representation and also by a CX–comodule. The correspondence between rational parametrised spectra and algebraic data is obtained by means of symmetric monoidal equivalences of homotopy categories that vary pseudofunctorially in the parameter space X.

Our results establish a comprehensive dictionary enabling the translation of topological constructions into homological algebra using Lie representations and comodules, and conversely. For example, the fibrewise smash product of parametrised spectra is encoded by the derived tensor product of dg Lie representations and also by the derived cotensor product of dg comodules. As an application, we obtain novel algebraic descriptions of rational homotopy classes of fibrewise stable maps, providing new tools for the study of section spaces.

rational homotopy theory, parametrised spectra, Whitehead products, Koszul duality
Mathematical Subject Classification 2010
Primary: 55P62
Secondary: 16T15, 55N99, 55Q15
Received: 3 November 2019
Revised: 14 April 2020
Accepted: 15 June 2020
Published: 25 April 2021
Vincent Braunack-Mayer
Mathematics, Division of Science
New York University Abu Dhabi
Abu Dhabi
United Arab Emirates